# SDR P5CA9701327

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Chord
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 1 PYLON INBD AND OUTBD MID SPAR CHORDS HAVE LIGHT SURFACE CORROSION AT NAC ST 253.9-261 AT WL 181 ON UPPER AND LOWER SURFACE OF CHORDS.  REMOVED CORROSION PER BOEING SRM 51-10-01 REWORKED AREA REPROTECTED IAW SRM 51-10-02, NON ROUTINE WORK CARD S/N 5913.
